MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE TKA TIBIAL TRAY SIZE 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

ARTHREX, INC. IBALANCE TKA TIBIAL TRAY SIZE 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number IBALANCE TKA TIBIAL TRAY SIZE 4
Health Effect - Clinical Code Pain (1994)
Date of Event 07/26/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation and the contribution of the device to the reported event could not be determined.The catalog number, ar-503-ttte and lot number 1315454 associated with this event has been involved in recall number 1220246-1/29/16-001-r.The information received regarding the event is not sufficient to determine the cause of the event or whether it had any relation to the recall.
 
Event or Problem Description
It was reported via the patient's legal representative that the patient underwent a right total knee arthroplasty procedure on (b)(6) 2015.During the 2015 procedure the following arthrex products were implanted: ar-503-ttte tibial tray implant (lot 1315454), ar-517-5r femoral implant (lot 1438474), ar-503-a409 bearing implant (lot 113601322), ar-504-psb8 patella implant (lot 113601439).It was reported that patient failed to respond to conservative treatment, was experiencing persistent pain and had a bone scan that demonstrated loosening of the tibial component.As a result, the patient underwent a revision right total knee arthroplasty with a stemmed tibial component on (b)(6) 2017.The (b)(6) 2017 operative report noted that the femoral component was well fixed as was the patellar component.The tibial component was removed with the combination of a gigli saw and an oscillating motorized saw and was noted to be loose.The revision was completed using a stemmed tibial component.Both procedures were performed by the same surgeon at the same facility.

Brand Name
IBALANCE TKA TIBIAL TRAY SIZE 4
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8903017
Report Number1220246-2019-01252
Device Sequence Number2267388
Product Code JWH
UDI-Device Identifier00888867106727
UDI-Public00888867106727
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K081127
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model NumberIBALANCE TKA TIBIAL TRAY SIZE 4
Device Catalogue NumberAR-503-TTTE
Device Lot Number1315454
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2019
Initial Report FDA Received Date08/16/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR